# SDR DXTA200500667

- Difficulty date: April 8, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N795QS
- Make and model: Cessna 650
- Aircraft serial: 6507095
- Aircraft time: 4,356 hours, 3,384 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Part number: 7003974729
- Part serial: 93033589
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN AUTOPILOT A-SIDE ENGAGED SYSTEM FLAGGED FAIL CYCLED TO B-SIDE, AND DEFECTED RIGHT RUDDER INPUTS RUDDER INPUTS BECAME INCREASINGLY AGGRESSIVE PIC AND SIC COMMAND BARS SHOWED 2-3 DEGREES TO BANK DISAGREEMENT.  RAN AUTOPILOT TEST IAW CE650 MM 22-10-00; NO DEFECTS NOTED.  PERFORMED GROUND CHECK OF THE SPZ-8000 SYSTEM IAW HONEYWELL TECH PUB A15-1146-058 CHAPTER 22-05-07, FOUND NO ERRORS.  NO FAULTS STORED IN FLIGHT FAULT SUMMARY.  SWAPPED FGC'S & PERFORMED OPS CHECKS.  OPS CHECKED GOOD PER ABOVE REFERENCES.
